# SDR DALA2021113007356

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 8,716 hours, 961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 AT GATE FAS REPORT ALL DOORS HAVE FROST ON THEM. 3R WAS DIFFICULT TO DISARM. CORRECTIVE ACTION: CHECKED DOORS. CLEANED MOISTURE. (7941075)
